# SDR ASAA2015092313178

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 70 hours, 30 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE.  ACFT GROUNDED. FOLLOWED QRH, RESET, FMC OPS NORMAL REF FIM 34-61, TASK 835.
